# SDR 2020FA0000533

- Difficulty date: December 1, 2020
- Submitted: December 13, 2020
- Operation: General aviation
- Aircraft: N3618F
- Make and model: Airbus A319-115
- Aircraft serial: 2748
- Aircraft time: 2,566 hours, 774 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Actuator
- Part number: 422082400
- Condition: Warning Message
- Location: Pitch Trim
- Part time: 2,566 hours, 774 cycles
- Stage of operation: LD
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON LANDING ROLLOUT WE RECEIVED ECAM WARNINGS ELAC 1 PITCH FAULT, ELAC 2 PITCH FAULT, ATN LAW, THE THS DID NOT RETURN TO ZERO AS IT NORMALLY DOES.  WHEN TRYING TO MOVE STABILIZER IN EITHER DIRECTION THE TRIM WHEELS WERE EXTREMELY HARD TO MOVE.  SYSTEM WAS TROUBLESHOT AND FOUND THE PITCH TRIM ACTUATOR TO BE AT FAULT.  REPLACED PTA AND SYSTEM OPS NORMAL NOTE: TIMES SINCE IS TIME SINCE DELIVERY OF AC 2566 TAT.
